Free access
Issue
ESAIM: COCV
Volume 17, Number 4, October-December 2011
Page(s) 1198 - 1213
DOI http://dx.doi.org/10.1051/cocv/2010043
Published online 02 December 2010
  1. B.E. Ainseba and M. Langlais, Sur un problème de contrôle d'une population structurée en âge et en espace. C. R. Acad. Sci. Paris Série I 323 (1996) 269–274.
  2. S. Anita, Analysis and control of age-dependent population dynamics . Kluwer Academic Publishers (2000).
  3. J.P. Aubin, L'analyse non linéaire et ses motivations économiques . Masson, Paris (1984).
  4. V. Barbu, M. Ianneli and M Martcheva, On the controllability of the Lotka-McKendrick model of population dynamics. J. Math. Anal. Appl. 253 (2001) 142–165. [CrossRef] [MathSciNet]
  5. O. Kavian and L. de Teresa, Unique continuation principle for systems of parabolic equations. ESAIM: COCV 16 (2010) 247–274. [CrossRef] [EDP Sciences]
  6. M. Langlais, A nonlinear problem in age-dependent population diffusion. SIAM J. Math. Anal. 16 (1985) 510–529. [CrossRef] [MathSciNet]
  7. F.H. Lin, A uniqueness theorem for parabolic equation. Com. Pure Appl. Math. XLII (1990) 123–136.
  8. A. Ouédraogo and O. Traoré, Sur un problème de dynamique des populations. IMHOTEP J. Afr. Math. Pures Appl. 4 (2003) 15–23. [MathSciNet]
  9. A. Ouédraogo and O. Traoré, Optimal control for a nonlinear population dynamics problem. Port. Math. (N.S.) 62 (2005) 217–229. [MathSciNet]
  10. O. Traoré, Approximate controllability and application to data assimilation problem for a linear population dynamics model. IAENG Int. J. Appl. Math. 37 (2007) 1–12. [MathSciNet]
  11. E. Zeidler, Nonlinear functional analysis and its applications, Applications to Mathematical Physics IV. Springer-Verlag, New York (1988).
  12. E. Zuazua, Finite dimensional null controllability of the semilinear heat equation. J. Math. Pures Appl. 76 (1997) 237–264. [CrossRef] [MathSciNet]